| Catalog Number |
TRF-295 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Migration (4003)
| Health Effect - Clinical Codes |
Swollen Lymph Nodes/Glands (4432); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, left side "axillary lymphadenopathy.Which is likely, due to silicone.The device remains implanted.
Additional Manufacturer Narrative
The event of lymphadenopathy is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy & silicone migration.
Additional Manufacturer Narrative
Based on additional information received, from the physician.There is no complaint reported, for the left side.Hence, unreporting the previously reported event of lymphadenopathy.
Event or Problem Description
Based on additional information received, from the physician.There is no complaint reported for the left side.Hence, unreporting the previously reported event of lymphadenopathy.